Alert archive / Ohio / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 84, NWS Cleveland, OH

May 25, 2006Hancock County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 25, 2006, 7:38 PM EDT for Hancock County, Wood County, Ohio. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 7:38 PM EDT (23:38 UTC)
Expired
May 25, 2006, 8:45 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

Counties Hancock County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 150 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:45 PM EDTTSTM WND DMGFindlay, OHSEVERAL LARGE TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:34 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 252338
SVRCLE
OHC063-173-260045-
/O.NEW.KCLE.SV.W.0084.060525T2338Z-060526T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
738 PM EDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST OHIO
  WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 845 PM EDT

* AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WESTON TO RAWSON...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE VANLUE...VAN BUREN...NORTH BALTIMORE...
  MCCOMB...FINDLAY...BOWLING GREEN...ARLINGTON AND ARCADIA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.

LAT...LON 4141 8387 4147 8375 4147 8344 4099 8342
      4098 8345 4095 8345 4094 8348 4091 8348
      4090 8352 4082 8351 4081 8382 4120 8387

$$
2 follow-up statements
000 
WWUS51 KCLE 260007
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
806 PM EDT THU MAY 25 2006

OHC063-173-260045-
/O.CON.KCLE.SV.W.0084.000000T0000Z-060526T0045Z/
HANCOCK OH-WOOD OH-
806 PM EDT THU MAY 25 2006


...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM EDT FOR WOOD
AND HANCOCK COUNTIES...


AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PORTAGE TO VAN BUREN TO 
ARLINGTON  THESE STORMS WERE MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRADNER...
  JENERA...
  WEST MILLGROVE...
  WAYNE...
  VANLUE...
  RISINGSUN...
  MOUNT BLANCHARD...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4141 8387 4147 8375 4147 8344 4099 8342
      4098 8345 4095 8345 4094 8348 4091 8348
      4090 8352 4082 8351 4081 8382 4120 8387

$$
000 
WWUS51 KCLE 260047
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
846 PM EDT THU MAY 25 2006

OHC063-173-260056-
/O.EXP.KCLE.SV.W.0084.000000T0000Z-060526T0045Z/
HANCOCK OH-WOOD OH-
846 PM EDT THU MAY 25 2006


...THE SEVERE THUNDERSTORM WARNING FOR WOOD AND HANCOCK COUNTIES HAS 
BEEN ALLOWED TO EXPIRE AT 845 PM EDT...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS ARE 
STILL POSSIBLE FROM THUNDERSTORMS IN THE AREA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4141 8387 4147 8375 4147 8344 4099 8342
      4098 8345 4095 8345 4094 8348 4091 8348
      4090 8352 4082 8351 4081 8382 4120 8387

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:50 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 25, 3:50 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OHIO
350 PM EDT THU MAY 25 2006

.SHORT TERM (TONIGHT)...
UPDATED TO ADD TORNADO WATCH BOX 395 VALID UNTIL MIDNIGHT.  SPC DID
NOT INCLUDE THE REST OF NE OH/NW PA SINCE THE WARM FRONT IS JUST E
OF CLE AND NOT SURE OF THE TIMING OF THE WARM FRONT.

&&

.PREVIOUS SHORT TERM (TONIGHT-SUN)...
TORNADO WATCH BOX IN EFFECT FOR EXTREME WRN PORTION OF THE FORECAST
AREA UNTIL 10 PM EDT.  CURRENTLY WARM FRONT NEAR A CLE-COL LINE WITH
A COLD FRONT EXTENDING FROM NW INDIANA TO SOUTHEAST OF ST LOUIS.
CAPES RANGE FROM 4500 J/KG SRN ILLINOIS TO AROUND 1500 J/KG NORTH
CENTRAL OHIO.  CAP HAS FINALLY ERODED AND TSRA DEVELOPING.  TWO
LINES OF THUNDERSTORMS DEVELOPING.  THE FIRST NR A FDY TO EVV LINE
IN AN AREA OF LL MOISTURE CONVERGENCE...THE SECOND LINE FROM NORTH
CENTRAL INDIANA INTO SOUTHERN ILLINOIS WHICH IS RIGHT AHEAD OF THE
COLD FRONT.

VERY DRY AIR...WITH DELTA THEATA E OF GREATER THAN 30 KNOTS WILL
SUPPORT DOWNBURST WINDS.  BUT 25 KNOTS OF SHEAR BELOW 3KM WILL ALSO
SUPPORT ISOLATED TORNADOS.

EXPECT THUNDERSTORMS TONIGHT...WITH SHOWERS TOMORROW AS THE UPPER
LOW MOVES ACROSS NORTHERN OHIO TOMORROW.  RIDGE STARTS TO BUILD IN
SATURDAY PROVIDING SOME DRY WEATHER THROUGH THE REMAINDER OF THE
WEEKEND.

&&

.LONG TERM (SUN NIGHT-THU)...
GFSLR/DGEX STILL NOT IN GOOD AGREEMENT IN THE LONG TERM SO AGAIN
WENT WITH THE ECMWF FOR THE LONG TERM FORECAST.  CURRENT UPPER LEVEL
PATTERN HAS SOMEWHAT OF A ZONAL FLOW ACROSS NRN HALF OF CONUS. THE
ECMWF HAS BEEN CONSISTENT BUILDING A STRONG UPPER RIDGE OVER THE ERN
1/3 OF THE CONUS BY MONDAY.  LOW PRESSURE MOVES ACROSS HUDSON BAY
WITH A WEAK SFC TROUGH ACROSS NRN GREAT LAKES WEDNESDAY SO I LEFT
CURRENT FORECAST OF CHC POPS GOING WEDNESDAY.  OTHER THAN THAT
PRETTY MUCH A DRY FORECAST. BY THURSDAY BROAD BUT FLATTENED UPPER
RIDGE ACROSS ENTIRE CONUS WITH THE JET RUNNING ALONG THE NRN TIER.

&&

.AVIATION(18Z-18Z)...
STORM PREDICTION CENTER HAS MODERATE OR SLGT RISK OF SVR STORMS FOR
A GOOD PART OF OUR AREA. TSTMS SHOULD DEVELOP THIS AFTN OVR OH/IN
AND ILL AND MOV SLOWLY EAST. INCREASED MOISTURE AND HIGH
INSTABILITIES SUGGEST AMPLE INGREDIENTS TO IGNITE SVR TSTMS THIS
AFTN AND EVE WITH DAMAGING WINDS AND HAIL. A WARM FRONT OVR OH
WILL MOVE SLOWLY EAST AND BE FOLLOWED BY AN ACTIVE COLD FRONT
TOWARDS MORNING.

WILL GRADUALLY BRINGS CIGS AND VSBYS THIS EVE AND OVERNITE AS THE
COLD FRONT GETS CLOSER TO THE AREA. LOOK FOR MVFR CONDS PROBABLY
AFTER MIDNIGHT.

SATELLITE PICTURES AND METARS OBS STILL SHOWING SOME MVFR CIGS...
I EXPECT MOST OF THE MVFR CIGS THIS AFTN TO MOVE EAST OR
QUICKLY DISSIPATE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...TOR WATCH ALL COUNTIES EXCEPT OH014..023..033..088
.PA...NONE.
&&

SHORT TERM...DJB
LONG TERM...DJB
AVIATION...BC
Hazardous weather outlook, May 25, 5:47 AM EDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
547 AM EDT THU MAY 25 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261200-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
547 AM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN
OHIO LATE THIS AFTERNOON AND MOVE EASTWARD INTO PENNSYLVANIA BY
LATE EVENING. SOME OF THESE STORMS COULD BE SEVERE...WITH THE
PRIMARY THREATS BEING DAMAGING WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON IF
STORMS BECOME SEVERE.

LEZ142>149-162>169-261200-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
547 AM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE EASTWARD ACROSS
LAKE ERIE LATE THIS AFTERNOON AND EVENING...WITH THE PRIMARY
THREAT BEING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEINS

In the hours before

Local storm report, May 25, 4:12 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
412 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             BOWLING GREEN           41.38N 83.65W
05/25/2006  E1.00 INCH       WOOD               OH   AMATEUR RADIO

&&

KIELTYKA
Local storm report, May 25, 4:39 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 S RAWSON              40.93N 83.79W
05/25/2006  E0.88 INCH       HANCOCK            OH   LAW ENFORCEMENT

0422 PM     HAIL             1 W FOSTORIA            41.16N 83.43W
05/25/2006  E0.88 INCH       HANCOCK            OH   AMATEUR RADIO

            PENNY TO NICKEL HAIL.

0422 PM     TSTM WND GST     TIFFIN                  41.12N 83.18W
05/25/2006  E62.00 MPH       SENECA             OH   AMATEUR RADIO

0422 PM     HAIL             3 E WOODVILLE           41.45N 83.31W
05/25/2006  E0.88 INCH       SANDUSKY           OH   AMATEUR RADIO

0430 PM     HAIL             OAK HARBOR              41.51N 83.15W
05/25/2006  E0.75 INCH       OTTAWA             OH   AMATEUR RADIO

&&

KIELTYKA
Local storm report, May 25, 5:23 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
523 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     CAREY                   40.95N 83.38W
05/25/2006                   WYANDOT            OH   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

0445 PM     HAIL             9 N BUCYRUS             40.93N 82.97W
05/25/2006  E0.75 INCH       CRAWFORD           OH   TRAINED SPOTTER

0500 PM     TSTM WND DMG     CASTALIA                41.40N 82.81W
05/25/2006                   ERIE               OH   LAW ENFORCEMENT

            SOME WIRES AND TREES DWON.

0505 PM     HAIL             PERRYSBURG              41.55N 83.62W
05/25/2006  E0.88 INCH       WOOD               OH   AMATEUR RADIO

0520 PM     HAIL             MOUNT CORY              40.93N 83.82W
05/25/2006  E0.75 INCH       HANCOCK            OH   AMATEUR RADIO

&&

KIELTYKA
Local storm report, May 25, 6:39 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
639 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 E BELLEVUE            41.28N 82.82W
05/25/2006                   HURON              OH   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES DOWN.

0500 PM     TSTM WND DMG     CLYDE                   41.31N 82.98W
05/25/2006                   SANDUSKY           OH   AMATEUR RADIO

            ROOF BLOWN OFF CAR WASH. TREES ON 3 HOMES.

0515 PM     TSTM WND DMG     NORWALK                 41.24N 82.61W
05/25/2006                   HURON              OH   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

0515 PM     HAIL             5 W TOLEDO              41.66N 83.68W
05/25/2006  E0.88 INCH       LUCAS              OH   AMATEUR RADIO

0546 PM     HAIL             5 NE SHELBY             40.93N 82.59W
05/25/2006  E0.75 INCH       RICHLAND           OH   AMATEUR RADIO

            PENNY HAIL IN SHILOH.

0548 PM     TSTM WND DMG     7 E FINDLAY             41.04N 83.51W
05/25/2006                   HANCOCK            OH   AMATEUR RADIO

            SEVERAL LARGE LIMBS DOWN. WIND GUSTS ESTIMATED OVER 55
            MPH.

0550 PM     HAIL             NEW WASHINGTON          40.96N 82.85W
05/25/2006  E1.00 INCH       CRAWFORD           OH   AMATEUR RADIO

0550 PM     HAIL             NE SHELBY               40.88N 82.66W
05/25/2006  E1.50 INCH       RICHLAND           OH   AMATEUR RADIO

0600 PM     TSTM WND GST     5 W TIFFIN              41.12N 83.27W
05/25/2006  M60.00 MPH       SENECA             OH   AMATEUR RADIO

0617 PM     HAIL             BOWLING GREEN           41.38N 83.65W
05/25/2006  E0.75 INCH       WOOD               OH   EMERGENCY MNGR

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:11 PM EDTSevere Thunderstorm WarningCLEHancock64 min
May 25, 3:20 PM EDTSevere Thunderstorm WarningCLEWood55 min
May 25, 3:31 PM EDTSpecial Marine WarningCLE119 min
May 25, 3:33 PM EDTSevere Thunderstorm WarningCLELucas42 min
May 25, 3:50 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca70 min
May 25, 3:51 PM EDTSevere Thunderstorm WarningCLEWyandot69 min
May 25, 4:04 PM EDTSevere Thunderstorm WarningCLEOttawa71 min
May 25, 4:15 PM EDTSevere Thunderstorm WarningCLEHancock45 min
May 25, 4:23 PM EDTSevere Thunderstorm WarningCLECrawford67 min
May 25, 4:42 PM EDTSevere Thunderstorm WarningCLEErie, Huron78 min
May 25, 5:06 PM EDTSpecial Marine WarningCLE114 min
May 25, 5:06 PM EDTSevere Thunderstorm WarningCLELucas, Wood54 min
May 25, 5:09 PM EDTSevere Thunderstorm WarningCLERichland81 min
May 25, 5:13 PM EDTSevere Thunderstorm WarningCLEHancock62 min
May 25, 5:17 PM EDTSevere Thunderstorm WarningCLELorain73 min
May 25, 5:30 PM EDTSpecial Marine WarningCLE90 min
May 25, 5:36 PM EDTSevere Thunderstorm WarningCLECrawford84 min
May 25, 5:49 PM EDTSevere Thunderstorm WarningCLESeneca56 min
May 25, 5:50 PM EDTSevere Thunderstorm WarningCLEWood70 min
May 25, 5:56 PM EDTTornado WarningCLERichland49 min
May 25, 6:00 PM EDTFlash Flood WarningCLERichland3 hr
May 25, 6:02 PM EDTSevere Thunderstorm WarningCLEAshland73 min
May 25, 6:07 PM EDTTornado WarningCLEMarion53 min
May 25, 6:35 PM EDTTornado WarningCLEAshland40 min
May 25, 6:42 PM EDTSevere Thunderstorm WarningCLEMorrow63 min
May 25, 6:47 PM EDTSevere Thunderstorm WarningCLERichland58 min
May 25, 6:52 PM EDTSevere Thunderstorm WarningCLEOttawa38 min
May 25, 6:57 PM EDTFlash Flood WarningCLEAshland3 hr
May 25, 6:59 PM EDTSevere Thunderstorm WarningCLEMedina91 min
May 25, 7:00 PM EDTSpecial Marine WarningCLE90 min
May 25, 7:05 PM EDTSevere Thunderstorm WarningCLEWayne85 min
May 25, 7:06 PM EDTSpecial Marine WarningCLE84 min
May 25, 7:21 PM EDTSevere Thunderstorm WarningCLEAshland39 min
May 25, 7:23 PM EDTSevere Thunderstorm WarningCLEKnox67 min
May 25, 7:36 PM EDTSevere Thunderstorm WarningCLESummit54 min
May 25, 7:50 PM EDTSevere Thunderstorm WarningCLEMarion55 min
May 25, 7:52 PM EDTSevere Thunderstorm WarningCLEHolmes53 min
May 25, 7:54 PM EDTSevere Thunderstorm WarningCLEPortage66 min
May 25, 7:56 PM EDTSevere Thunderstorm WarningCLEMorrow79 min
May 25, 7:57 PM EDTSpecial Marine WarningCLE93 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.